Tohoku Mathematical Journal

Hereditary properties of product spaces

Keiô Nagami

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 21, Number 1 (1969), 39-46.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243032

Digital Object Identifier
doi:10.2748/tmj/1178243032

Mathematical Reviews number (MathSciNet)
MR0257964

Zentralblatt MATH identifier
0183.27402

Subjects
Primary: 54.25

Citation

Nagami, Keiô. Hereditary properties of product spaces. Tohoku Math. J. (2) 21 (1969), no. 1, 39--46. doi:10.2748/tmj/1178243032. https://projecteuclid.org/euclid.tmj/1178243032


Export citation

References

  • [1] F. ISHIKAWA, On countably paracompact spaces, Proc. Japan Acad., 31(1955), 686-689.
  • [2] K. MORITA, A condition for the metrizability of topological spaces and for w-dimen sionality, Sci. Rep. Tokyo Kyoiku Daigaku sect. A, 5(1955), 33-36.
  • [3] K. MORITA, Products of normal spaces with metric spaces, Math. Annalen, 154(1964), 365-382.
  • [4] K. MORITA, Note on the product of a normal space with a metric space, to appear
  • [5] M. KATETOV, Complete normality of Cartesian products, Fund. Math., 35(1948), 27 -274.